# SDR 20000614AP004

- Difficulty date: February 26, 2000
- Submitted: May 25, 2000
- Operation: Air carrier
- Aircraft: N79750
- Make and model: Boeing 727224
- Aircraft serial: 22452
- System (JASC): 5200 · Doors
- Part: Seal
- Condition: Misaligned
- Location: Pax Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ON FAE FERRY FLIGHT 981 - KMIA-KFLL - DURING CLIMB, CREW HEARD LOUD NOISE FROM L1 DOOR.  AIRCRAFT RETURNED TO KMIA.  ON GROUND MAINTENANCE, FOUND DOOR SEAL LOWER HINGE MISALIGNED.  SEAL WAS REPOSITIONED IAW MM 52-11-71.  AIRCRAFT WAS PRESSURIZED IAW MM 21-31-00 AND OPS CHECKED NORMAL.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
